On the game-theoretic structure of public-good economies

Sprumont, Yves 1997, On the game-theoretic structure of public-good economies, International Journal of Game Theory, vol. 26, no. 4, pp. 455-472, doi: 10.1007/BF01813885.

Attached Files
Name Description MIMEType Size Downloads

Title On the game-theoretic structure of public-good economies
Author(s) Sprumont, YvesORCID iD for Sprumont, Yves orcid.org/0000-0002-0448-6613
Journal name International Journal of Game Theory
Volume number 26
Issue number 4
Start page 455
End page 472
Total pages 18
Publisher Springer Science and Business Media LLC
Publication date 1997-01-01
ISSN 0020-7276
1432-1270
Language eng
DOI 10.1007/BF01813885
Indigenous content off
Field of Research 0102 Applied Mathematics
0104 Statistics
1401 Economic Theory
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30143864

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 20 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:30:41 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.